# SDR AALA201711219012

- Difficulty date: November 9, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5347822220800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORRODED STRUCTURE FLOORBEAM AT AFT GALLEY AREA. REPLACED FLOORBEAM AT AFT GALLEY PER SRM 51-72-11 AND DRAWING F53478222.
